American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 109 found      Go to page: 1 2 3 4

[31] Hershel M. Farkas and Irwin Kra. Combinatorial and number theoretic applications. Graduate Studies in Mathematics 37 (2001) 463-509.
Book volume table of contents
View Article: PDF

[32] Hershel M. Farkas and Irwin Kra. Function theory for the modular group $\Gamma $ and its subgroups. Graduate Studies in Mathematics 37 (2001) 147-263.
Book volume table of contents
View Article: PDF

[33] Hershel M. Farkas and Irwin Kra. The modular group and elliptic function theory. Graduate Studies in Mathematics 37 (2001) 1-69.
Book volume table of contents
View Article: PDF

[34] Hershel M. Farkas and Irwin Kra. Theta functions with characteristics. Graduate Studies in Mathematics 37 (2001) 71-145.
Book volume table of contents
View Article: PDF

[35] Hershel M. Farkas and Irwin Kra. Theta Constants, Riemann Surfaces and the Modular Group. Graduate Studies in Mathematics 37 (2001) MR MR1850752.
Book volume table of contents   

[36] Hershel M. Farkas and Irwin Kra. Partition theory: Ramanujan congruences. Graduate Studies in Mathematics 37 (2001) 325-437.
Book volume table of contents   
View Article: PDF

[37] Hershel M. Farkas and Irwin Kra. Theta constant identities. Graduate Studies in Mathematics 37 (2001) 265-323.
Book volume table of contents   
View Article: PDF

[38] Hershel M. Farkas and Irwin Kra. Identities related to partition functions. Graduate Studies in Mathematics 37 (2001) 439-462.
Book volume table of contents   
View Article: PDF

[39] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Perry Susskind. An infinitely generated intersection of geometrically finite hyperbolic groups. Proc. Amer. Math. Soc. 129 (2001) 2643-2646. MR 1838787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. O. Button. Matrix representations and the Teichmüller space of the twice punctured torus. Conform. Geom. Dyn. 4 (2000) 97-107. MR 1778790.
Abstract, references, and article information   
View Article: PDF

[43] Todd A. Drumm and Jonathan A. Poritz. Ford and Dirichlet domains for cyclic subgroups of $PSL_2(\mathbb{C})$ acting on $\mathbb{H}^3_{\mathbb{R}}$ and $\partial\mathbb{H}^3_{\mathbb{R}}$. Conform. Geom. Dyn. 3 (1999) 116-150. MR 1716572.
Abstract, references, and article information   
View Article: PDF

[44] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Stefan Johansson. On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000) 339-349. MR 1665958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[47] Peter Turbek. A necessary and sufficient condition for lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 125 (1997) 2615-2625. MR 1401755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. J. Dunwoody and M. Sageev. Splittings of certain Fuchsian groups. Proc. Amer. Math. Soc. 125 (1997) 1953-1954. MR 1401737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James W. Anderson and Alan W. Reid. Commensurability of Fuchsian groups and their axes. Proc. Amer. Math. Soc. 125 (1997) 941-942. MR 1416074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ricardo Bianconi. A note on the construction of a certain class of Kleinian groups . Proc. Amer. Math. Soc. 123 (1995) 3119-3124. MR 1277097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jane Gilman. Two-generator discrete subgroups of ${\rm PSL}(2,{\bf R})$. Memoirs of the AMS 117 (1995) MR 1290281.
Book volume table of contents   

[56] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Marc Culler and Peter B. Shalen. The volume of a hyperbolic $3$-manifold with Betti number $2$ . Proc. Amer. Math. Soc. 120 (1994) 1281-1288. MR 1205485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Sungbok Hong. Conical limit points and groups of divergence type . Trans. Amer. Math. Soc. 346 (1994) 341-357. MR 1273535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 109 found      Go to page: 1 2 3 4